# SDR SWAA060597

- Difficulty date: February 20, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 69,159 hours, 66,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS155721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT GALLEY EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER MM.
